Advanced

On Ergodic Operator Means in Banach Spaces

Aleman, Alexandru LU and Suciu, Laurian LU (2016) In Integral Equations and Operator Theory 85(2). p.259-287
Abstract

We consider a large class of operator means and prove that a number of ergodic theorems, as well as growth estimates known for particular cases, continue to hold in the general context under fairly mild regularity conditions. The methods developed in the paper not only yield a new approach based on a general point of view, but also lead to results that are new, even in the context of the classical Cesàro means.

Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Cesàro mean, Kreiss bounded operator, Supercyclic operator
in
Integral Equations and Operator Theory
volume
85
issue
2
pages
29 pages
publisher
Springer
external identifiers
  • scopus:84966694387
  • wos:000378004400006
ISSN
0378-620X
DOI
10.1007/s00020-016-2298-x
language
English
LU publication?
yes
id
5e690aff-a346-45eb-a12c-7b9ae3fd42b4
date added to LUP
2016-09-28 10:14:08
date last changed
2017-02-03 17:53:21
@article{5e690aff-a346-45eb-a12c-7b9ae3fd42b4,
  abstract     = {<p>We consider a large class of operator means and prove that a number of ergodic theorems, as well as growth estimates known for particular cases, continue to hold in the general context under fairly mild regularity conditions. The methods developed in the paper not only yield a new approach based on a general point of view, but also lead to results that are new, even in the context of the classical Cesàro means.</p>},
  author       = {Aleman, Alexandru and Suciu, Laurian},
  issn         = {0378-620X},
  keyword      = {Cesàro mean,Kreiss bounded operator,Supercyclic operator},
  language     = {eng},
  month        = {06},
  number       = {2},
  pages        = {259--287},
  publisher    = {Springer},
  series       = {Integral Equations and Operator Theory},
  title        = {On Ergodic Operator Means in Banach Spaces},
  url          = {http://dx.doi.org/10.1007/s00020-016-2298-x},
  volume       = {85},
  year         = {2016},
}